Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chilly

will my complexion improve after?

Recommended Posts

right now my complexion is basically shit, ontop of red marks, it really sucks. I cant even leave the house without tinted moisturizer to help. so im just wondering if my complexion will improve once im off the drug?

thakns

Link to comment
Share on other sites

Yeah most peoples skin goes back to normal, and some oil returns and no acne, in rarer cases some peoples skin stays thin, you can see some posts of peoples on this forum that their skin is still red and thin 4-9 months post, but doesn't mean it will happen to you

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×